# SDR SWAA2024072907520

- Difficulty date: June 30, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT RH SIDE PLATE BETWEEN STA. 500A-500B.(MARKED)<[01] BLENDED AREAS REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] LOCATED AND DRILLED NEW TRANSITION ANGLE P/N #143A7501U188 PER SRM 51-40-05 ;OK TO INSTALL;[03] VERIFIED C/A # 1 : ROBERT DENSFORD (TECHNICIAN); 03-JUL-2024 12:01 UTC BLENDED AREAS REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] VERIFIED C/A 2 : TONY NGUYEN (TECHNICIAN); 03-JUL-2024 14:10 UTC LOCATED AND DRILLED NEW TRANSITION ANGLE P/N #143A7501U188 PER SRM 51-40-05 ;OK TO INSTALL;[05] GRANTED OK TO INSTALL REPLACE SECTION FROM STA 500A TO STA 500 I;[06] REMOVED AND REPLACED RH SIDE PLATE FROM STA 500A TO STA 500I PER SRM 53-00-53-1A-2;AND SRM 51-40-02.;[07] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))]
